MathSciNet Relay Station
MathSciNet bibliographic data
MR1744561 62G10
Brunner, Edgar; Munzel, Ullrich The nonparametric Behrens-Fisher problem: asymptotic theory and a small-sample approximation. Biom. J. 42 (2000), no. 1, 17–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement